# SDR ERAA201200007

- Difficulty date: January 22, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N575U
- Make and model: Beech 1900C
- Aircraft serial: 093
- Aircraft time: 27,800 hours, 35,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN WARNING DOOR LIGHT CAME ON.  ADJUSTED CABIN DOOR SILL SWITCH, REFERENCE BEECH 1900C MAINTENANCE MANUAL 52-70-00.  OPS CHECK GOOD.
